# SDR AALA2020052089025

- Difficulty date: May 16, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SPAR AT LEFT HAND ENGINE PYLON AT LOWER CANTILEVER STRUCTURE INBOARD SIDE AT RIB 6. REPAIRED SPAR AT LOWER CANTILEVER STRUCTURE INBOARD SIDE PER SRM 54-52-12.
